# SDR CHQA20140109005

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 30,193 hours, 27,370 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,282 hours, 27,254 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Dirty
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE ACFT HAD A SLIGHT UNINTENDED ROLL TO THE LT DURING DESCENT.  THE CREW FURTHER REPORTED THAT THE SPOILERS SHOWED OPEN WITH THE HANDLE IN THE CLOSED POSITION.  THE SITUATION WAS REMEDIED & THE ACFT LANDED WITHOUT FURTHER INCIDENT.  PERFORMED THE GND SPOILER SYS ADJUSTMENT TEST WITH NO DEFECTS NOTED.  THE SPOILER PROXIMITY SWITCHES WERE CLEANED.  THE SPOILER ACTUATORS, HINGES & ATTACH POINTS WERE INSPECTED, ALL WITH NO DEFECTS NOTED.  OPERATIONAL CHECK FLIGHT WAS SATISFACTORY & THE ACFT WAS RETURNED TO SERVICE.
